# SDR DALA2024011100496

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 15,251 hours, 6,490 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3065 STARTED APU PRIOR TO PUSH DIRTY SOCK ODOR WHEN BLEED AIR WAS USED. CORRECTIVE ACTION: REPLACED CABIN FILTERS, PERFORMED CLEANING OF APU INLET AND DUCT BURN. REPLACED APU. THERE WERE MULTIPLE LOGS REGARDING THIS EVENT. (5421038)
